Thread: Reaction with tren?
11-12-2002, 05:57 AM #1New Member
- Join Date
- Nov 2002
Reaction with tren?
Maybe you guys can help me with this. Toward the end of each cycle(about the last two weeks) that I include tren in, I get a very odd reaction after(or in some cases during) the injection. I get the strange taste in my mouth(read that this is actually common), but the really odd part is the burning sensation that I get all over my skin. It originates in my lower back, and spreads out from there until every part of my skin feels like it's on fire. The best way that I know to describe it is that it's almost identical to getting bit/stung by hundreds of ants. It's very painfull and lasts about 30 minutes. Sometimes I get short of breath as well. Scared the hell out of me the first time it happened.
I'm currently in my fifth cycle, 3 of which I've included tren (always homebrew). This has happened at approximately the same point each time, week 5-6 of the tren. I add the tren for the last 7-8 weeks of the cycle at 75mg ed. It also only happens when it's straight tren being injected. Doesn't happen if anything else is mixed with the tren(as little as 1/2 cc of prop will keep it from happening). Thought the first time that I might have accidentally injected into a vein, but since then I have made sure to aspirate and it still happens. Has me puzzled as hell. You guys have any ideas?
11-12-2002, 06:07 AM #2
heard of the burning sensation before, not as intense as you've described though...as far as mixing something with it to relieve the symtom that is even more strange...only thing i can think of is a reaction to the 'magic solution' or BA maybe...bump
11-12-2002, 06:29 AM #3New Member
- Join Date
- Nov 2002
Yeah, I thought it might be a possible reaction to the "magic solution" or possibly the specific oil used in the kit I purchase (same kit each time). But I figured that if it were either of those, shouldn't it happen from the time that I start the injections(beginning of cycle), or is it possible for a reaction to happen after long term exposure to a substance?
11-12-2002, 08:17 AM #4
yah thats a strange one, i figure it would happen immediately, i was thinking maybe it was nervousness/anxiety at first, but if you've been cycling for a while and give yourself injections, you probably dont have that problem...i really have no idea here, bump
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)